# SDR DALA2024061806205

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 100,348 hours, 46,050 cycles
- System (JASC): 5240 · Service Doors
- Part: Liner
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 1R ENTRY DOOR MECHANICAL / VISUAL DOOR ARMING INDICATOR WILL NOT EXTEND. CORRECTIVE ACTION: ADJUSTED DOOR LINING / TRIM, CHKS OK PER B757 AMM 52-11. (5584588)
